# SDR UPS08M53938

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6055507
- Part serial: 48538
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT INBOARD FLAP T/E WEDGE DAMAGED.  REPAIRED PER MD11 SRM 57-20-00 FIG 3.
